Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Losing body mass. Negative HIV. What is going on?

Well I ve been reallyconcern for my Heath that it has driven me to the brink. It started about 6 months ago when I started losing muscle mass at the age of 54. I ve taken an HIV test and neg, but my body seems like it is fading away. Went to my MD he sent a blood test out and awaiting results but still feel like crap everyday. Please help
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response

I have studied your case

As per your symptoms there is possibility of malabsorption syndrome which can be confirmed by fine aspiration cytology [FNAC].
I will advise to check your B 12 and Liver function test via blood.

As you are losing your weight there is possibility of malignancy so I will advise you to do PET scan to detect any abnormality in early stage if your FNAC comes normal.

Till time continue your medication.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor